Muscle shrink belly fatter
- 02-14-2009, 08:39 PM
Muscle shrink belly fatter
For 3 weeks I have been experimenting with fat loss only to come up with this conclusion:
Whenever I do cardio (HIIT morning, HIIT afternoon, HIIT night, slow jog morning, slow jog afternoon, slow jog night), I get a severe depleted feeling esepcially in teh shoulders, neck and face. Not only that, but I have reduced mental concentration and worst of all my abdominal width INCREASES.
If I skip the cardio, I am not able to lose much fat at all.
I do weight training 3x a week and this cannot and will not change. I make sure I get a good strength builder (5-7 reps) as well as higher rep set (10-12).
Drugs: test e (200mg, cannot up this), 10mg epistane ED.
So far, all of my cardio sessions have been followed by Napalm applied to the abdomen area.
Before I went on my TRT (200mg test e), I did slow morning jog for 35 mins3x a week with green tea as a supplement. I was able to get down to 8% bodyfat before. I did not get much of a depleted feeeling at ALL, even know my body was shrinking.
Does anyone here know WHAT THE HELL is going on? WHy am I getting this depleted feeeling now? Why is my abdomen getting bigger while my muscles are shrinking??
- 02-15-2009, 09:40 PM
If you are having LOW carbohydrates then your muscle will NOT be as full as they are of you are having higher carbohydrates, and will give a flat look; this does NOT mean that your muscles "are shrinking". And if you are indeed losing muscle mass, then your calories are too LOW and your body is using protein as fuel instead of fat.
02-16-2009, 05:21 AM
I stopped using Napalm and I dont get depleted feeling anymore, nor the fatness. Very VERY interesting. Perhaps the napalm increased my caloric needs beyond whcih I am accustomed to satisfying...
I should be abel to cut no probnlem now
02-16-2009, 05:55 AM
..just noting that when I use a topical fat loss product, while on it I feel a little more "flabby"..
Fat oxidation perhaps,.. a more "loose" fat content. Stopping use brings you back to your normal state...
I only use it once, every other day. Seems to so the trick, and I end up looking better then I would usinf it every other day
02-16-2009, 10:03 AM
02-16-2009, 10:16 AM
Similar Forum Threads
- By tyga tyga in forum Supplement LogsReplies: 304Last Post: 10-13-2012, 05:57 PM
- By ccab in forum AnabolicsReplies: 12Last Post: 08-08-2012, 02:13 PM
- By Eric Potratz in forum SupplementsReplies: 90Last Post: 06-30-2009, 11:26 AM
- By Sanosuke in forum SupplementsReplies: 25Last Post: 04-13-2008, 08:00 PM
- By hamper19 in forum General ChatReplies: 22Last Post: 06-11-2005, 11:11 PM